# SDR SWAA2021111940855

- Difficulty date: November 4, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737*
- Aircraft serial: 36679
- Aircraft time: 32,623 hours, 19,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY GUSSET CRACKED BS 500D STR 19L ; / [01] REMOVED FWD CARGO BAY GUSSET BS 500D STR 19L IAW SRM 51-50-02.; [02] RECEIVED NEW GUSSET P/N 143A9481-6; LOCATED AND DRILLED NEW GUSSET AT FWD CARGO BAY BS 500D STR 19L IAW SRM 51-40-05-OG-0 DWG#143A7902; [03] VERIFIED CORRECTIVE CTION STEP 2.; [04] OK TO INSTALL.; [05] OK TO INSTALL NEW GUSSET AT BS 500D; STR-19L; [06] INSTALLED NEW GUSSET FWD CARGO BAY BS500D STG 19L IAW SRM 51-40-02-0G-0; DWG#143A7902; [07] VERIFIED INSTALLATION OF NEW FCB GUSSET; BS 500D; STR-19L; PER SRM 51-40-02-0G-0 AND DWG 143A7902; [08] VERIFIED ALL WORK COMPLETE THIS TASK
